RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 45–52 (Mi thsp119)  

Baxter type theorems for generalized random Gaussian processes

S. M. Krasnitskiya, O. O. Kurchenkob

a Kyiv National University of Technology and Design, Informational Technology Department, Nemirovich-Danchenko Street 2, 01601, Kyiv, GSP, Ukraine
b Kyiv National Taras Shevchenko University, Mechanics and Mathematics Faculty, Volodymyrs’ka Street 64, 01601, Kyiv, Ukraine

Аннотация: Some type of Baxter sums for generalized random processes are constructed in this work. Sufficient conditions for such a sum to converge to a non–random constant are obtained. We apply our result to a process of white noise and a derivative of fractional Brownian motion.

Ключевые слова: Levy–Baxter theorems, generalized Gaussian random process.

Полный текст: PDF файл (247 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 42C40; Secondary 60G12
Язык публикации: английский

Образец цитирования: S. M. Krasnitskiy, O. O. Kurchenko, “Baxter type theorems for generalized random Gaussian processes”, Theory Stoch. Process., 21(37):1 (2016), 45–52

Цитирование в формате AMSBIB
\RBibitem{KraKur16}
\by S.~M.~Krasnitskiy, O.~O.~Kurchenko
\paper Baxter type theorems for generalized random Gaussian processes
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 45--52
\mathnet{http://mi.mathnet.ru/thsp119}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571411}
\zmath{https://zbmath.org/?q=an:1363.60057}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp119
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p45

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:88
    Полный текст:31
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020